Jump to content

Maedhros

Advanced Member
  • Posts

    305
  • Joined

  • Last visited

About Maedhros

  • Birthday 05/14/1970

Profile Information

  • Location
    Windsor, Ontario

Recent Profile Visitors

1,274 profile views

Maedhros's Achievements

Advanced Member

Advanced Member (5/9)

3

Reputation

  1. I don't get much actual physical pain, but I'm more susceptible to the pain when it happens. It hurts more and more easily.
  2. No contest: lamictal (200mg) for unipolar treatment resistant depression (3 months). Distant second: 100 mg Zoloft (11ish years.)
  3. I've made such a hash of my career. Almost forty, never had career success, not sure what I want to do with myself. Was in university for 14 years, now in stressful, part-time job with no security (supply teacher) that I hate. I'm feeling better because of lamictal but that makes me realized how lost and paralyzed by anxiety, lack of confidence, and depression in my life I'd been up to this point. I feel an immense regret. How did I let myself end up here? What the "F" have I been doing all my life? What to go back in time, give myself a bottle of lamictal, a good talking to, and a couple of kicks in the rear. Why have I wasted my life? I feel like every career decision has turn to s***. I think DF is missing a depression and employment forum.
  4. Wellbutrin XL is the extended release, Wellbutrin SR is the slow or sustained release. As you said, Wellbutrin SR is intended to be taken twice daily and lasts 12 hours. I took it ONCE daily so it was leaving my system at bed time. Careful about long-term Lunesta use (more than a few days in succession). I was on it for about a year. Mid-day withdrawal became a SEVERE problem. My doc insisted it had no side-effects and no dependence issues, but it does, possibly as bad as benzos.
  5. I've found that anytime I'm on a med that is an extended release NRI - Wellbutrin, Cymbalta, Effexor -- I got bad insomnia (my wife has the same problem). Which, I guess, makes sense as I believe norpenphrine (sp?) is a form of adrenaline. One solution would be to ask your doc about SLOW release Wellbutrin. It doesn't last as long as EXTENDED release Wellbutrin and I had no problems with it, as opposed to the EXTENDED release version which really put the kibosh on sleep.
  6. I'm on 200 and I have noticed my weight creeping up, but that might because I was on Cymbalta previously and I shed a lot of weight on it.
  7. I've never been a big drinker but I've have up to five/six drinks on Zoloft without noticing any difference one way or another. Of course, I'm not a doctor and your results may vary. I would suggest if you are gonna drink anyways, start small to see if it is ok with you.
  8. My cognitive function has been better AND worse since I've started lamictal. I feel quicker and sharper, much like when I was younger and smarter (3 standard deviations above the mean), but I have many more "brain cramps."
  9. I'm not surprised you are up and down. Most ADs have side effects at the beginning and take a while to work. Then they often have withdrawal symptoms when you quit. So you are getting both the start up side effects of one med AND withdrawal effects of another at the same time. I second Sheepwoman's recommendation that you see a psychiatrist. Most ADs take at LEAST a month to work, longer if you have to find the right dose. It's strange your doc is switching you around so much.
  10. I started taking green tea extract today because it boost your metabolism and I've started to diet (I'm always active.). Hopefully I'll lose. I've noticed cognitive S/Es too. I feel smarter and quicker after being dulled by depression, but I have constant brain farts. What was I doing? What was I going to say? etc.
  11. Thanks. I hope so. I keep telling myself that 225 mg is a long way from the max dose. I know 200 is the target dose, but every one is different. I hope so much this works. When it works it is by far the best med I've been on. I feel "cured" for the first time in my life, and, generally I've noticed only minor side-effects -- a bit of dizziness, and insomnia - for a couple of days after increasing the dose. Plus it improves my love life. The only really negative effect I've noticed is weight gain. Granted, that's a significant concern for me, but maybe I can find a way to halt it.
  12. Still feeling good at 225. Wondering if anyone else experiences the side effect of increased endurance in the *ahem* "game of love". My wife's loving it. It's nice to have a positive side-effect for a change.
  13. The sleep-inducing properties of Seroquel are thought partly to be a function of anti-histamine action. I took an anti-histamine (Benadryl) as a sleep aid a while back and it left me, as I put it, "step-in-front-of-bus" depressed. Took me a while to connect the two. So Seroquel causing depression is conceivable.
  14. I'm now at 225mg, Crystal. Odd dose, but that's what you get having a pill and a half of the 150s. Maybe stopping at 150 was too low. Basically I thought it stopped working because I had 2-3 weeks of feeling more relaxed, mellow, clear headed, and happy than since ... well, since ever. (I thought this must be what normal people who have a loving family, their health, a job and enough money in the bank, are on vacation etc, feel like. For the first time in my life I became a glass half full sort of person.) Then the switch flipped one evening and the old feeling of walking around feeling like I'm going to cry for no reason -- my eyes literally feel like they are about to well up with tears -- came back, along with the feeling of dreading everything, even what is supposed to be good things. That lasted for about 4 days. Then I upped the dosage and, after one day of feeling a little mixed -- kind of suspended between happy and sad and flipping back and forth a little -- I felt like the real me -- the lamictal me -- is back.
×
×
  • Create New...